Next Article in Journal
Schauder-Type Fixed Point Theorem in Generalized Fuzzy Normed Linear Spaces
Next Article in Special Issue
Analysis of the Dividend Policy Decision-Making Mechanism of Chinese and Taiwanese Lithium Battery Industries
Previous Article in Journal
The Training and Use of ICT in Teaching Perceptions of Melilla’s (Spain) Mathematics Teachers
Previous Article in Special Issue
Volatility Transmission from Equity, Bulk Shipping, and Commodity Markets to Oil ETF and Energy Fund—A GARCH-MIDAS Model
 
 

Order Article Reprints

Journal: Mathematics, 2020
Volume: 8
Number: 1642

Article: Advanced Mathematical Business Strategy Formulation Design
Authors: by Song-Kyoo (Amang) Kim
Link: https://www.mdpi.com/2227-7390/8/10/1642

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail (publisher@mdpi.com) and we will prepare an individual offer for you.

Order Cost and Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop